HIV/Aids

Question
Posted by: Bhekani | 2017/04/19

Q.

Not sleeping properly

My wife is been taking ARV tablets since December but all of the sudden she doesn't sleep properly now. What could she do?

Expert's Reply

A.

HIV/Aids expert
- 2017/04/24

She needs to go back to her doctor for another check-up. They need to find out what is happening. Is it the medication causing the insomnia or is it something else

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.